# SDR FDEA201109013606

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 6,462 hours, 3,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A5341076521700
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD BULKHEAD PARTION FR54 AND C/L TOP VERTICAL SUPPORT ANGLE CRACKED .5" LONG. LOCATED 13" INCHES BELOW FLOOR PANEL.   R & R TOP SUPPORT ANGLE ON ACFT CENTER LINE, UPPER FR 54, FWD BULKHEAD IAW SRM 51-40-21, PG 7.
